# SDR AALA202507065811

- Difficulty date: July 3, 2025
- Submitted: July 6, 2025
- Operation: Air carrier
- Aircraft: N838AA
- Make and model: Boeing 787-9
- Aircraft serial: 40659
- Aircraft time: 27,643 hours, 3,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY PATHWAY LIGHT OUTSIDE OF LAV E AT 3R TOP BROKEN DETACHED FROM WALL. MAINTENANCE REPLACED FLOOR PROXIMITY LIGHT AT LAV 3RC IAW AMM 33-51-06.
